Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

DH is in a snit because I had to use the washroom....

Posted by on Jun. 17, 2017 at 8:25 PM
  • 71 Replies

We have one (1) washroom in our house.  That's it.

When I have to use the washroom, especially while drinking, I feel as if I have to tip-toe around the outer door because DH is sitting on the toilet, pants down, reading.

He claims that due to his arthritis, the throne is the most comfortable place for him to sit and read.

Maybe it is, maybe it ain't.

Meanwhile, when I have to go, I get hit with his vitriolic verbal crap - pardon the pun.

'Oh, FFS, you ---- bitch!  You scared me!  You do this on purpose!  Fuck!'

How would you handle this guy?

He's addicted to Lyrica/amphetimine pills, as an added attraction to his personality.  He is pushing 70, too, he's not 25 anymore.  Jeez.

And he wonders why I don't want much to do with him anymore.

I can't even walk around our own house anymore, because DH jumps a mile, startled and accuses me immediately, 'You did that on purpose, you fucking bitch!'

And sometimes there are questions here on MC regarding having sex with the SO - uh...I say nay, nay.

I'm addicted to being online.  It's better than having to deal with DH.  I force myself to talk to him in the mornings, but honestly, I can't wait to get away from him.

The doctor who prescribed the Lyrica for him, Edith Provencal, without asking him if he had previous issues with drugs ought to have her licence revoked and thrown away.   (he was on the needle - meth) but was clean for years when I met him.

Edith Provencal  (her FB page) is a private doctor who charges $300.00 per visit; so much for our health care system in Quebec if you don't have a family doctor of your own, eh?  Edith Provencal's husband works in her office as a receptionist.

Still, he snorted cocaine (as I did), though we've quit.

Then he was addicted to oxycontin, only quitting in 2012, I think.

That's when he found Lyrica, another addictive drug, and began supplementing it with street amphetimines due to the weight gain that Lyrica causes.

This has been discussed on Bluelight, the ultimate forum that addresses all manner of drugs.


by on Jun. 17, 2017 at 8:25 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
LightItUp
by RitatheGreat on Jun. 17, 2017 at 8:26 PM
🤦🏽‍♀️
Anonymous
by Anonymous 1 on Jun. 17, 2017 at 8:27 PM
😐
Anonymous
by Anonymous 2 on Jun. 17, 2017 at 8:27 PM
1 mom liked this
WTF.....
andreamarie
by Platinum Member on Jun. 17, 2017 at 8:27 PM
Bump
Danesmommy1
by Grammar Enthusiast on Jun. 17, 2017 at 8:27 PM
Oh no.... Just delete this.
dipndots
by on Jun. 17, 2017 at 8:28 PM
Is "snit" the word of the day?
Anonymous
by Anonymous 3 on Jun. 17, 2017 at 8:28 PM

Leave. Your life is a mess.

JDMlover
by Summer&Lucille on Jun. 17, 2017 at 8:29 PM
2 moms liked this
Ummm....,
Anonymous
by Anonymous 4 on Jun. 17, 2017 at 8:30 PM


Quoting Danesmommy1: Oh no.... Just delete this.


Anonymous
by Anonymous 5 on Jun. 17, 2017 at 8:31 PM
Did you find this on that Bluelight forum or whatever it is? I'm pretty sure this isn't your experience right?
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)